# SDR USAA2013022500006

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 48,823 hours, 18,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7846
- Condition: Inoperative
- Location: Cabin
- Part time: 22,464 hours, 9,809 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL, EMERGENCY POWER SUPPLY UNIT RIGHT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT RIGHT PER A/M/M 33-51-38-401.  OPERATIONAL CHECK OK.
